# SDR 97ZZZX1403

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - FLT 675 - FLAP FAULT MWS LIGHT CAME ON IN-FLIGHT DEN/EGE.  RETURNED TO DEN AT MAINT CONTROLS REQUEST.  CODE 1 SHOWING.  RESET COMPUTER.  CLEANED LEFT HAND RESOLVER C/D.  FLAPS OPS NORMALLY.  RAN FLAPS NUMEROUS TIMES.
